# SDR SWAA2015071341843

- Difficulty date: July 5, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 57,207 hours, 44,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED BETWEEN BS 277 TO 291.5, BETWEEN STRINGER 13R TO 14R.  REPLACED ANGLE IAW SRM & DWG.
